Une remarque sur le lemme de Borel-Cantelli
Publications du Département de mathématiques (Lyon), Volume 11 (1974) no. 4, pp. 1-25.
@article{PDML_1974__11_4_1_0,
     author = {Villeneuve, Alain},
     title = {Une remarque sur le lemme de {Borel-Cantelli}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {1--25},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {11},
     number = {4},
     year = {1974},
     mrnumber = {375441},
     zbl = {0322.60003},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1974__11_4_1_0/}
}
TY  - JOUR
AU  - Villeneuve, Alain
TI  - Une remarque sur le lemme de Borel-Cantelli
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1974
SP  - 1
EP  - 25
VL  - 11
IS  - 4
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1974__11_4_1_0/
LA  - fr
ID  - PDML_1974__11_4_1_0
ER  - 
%0 Journal Article
%A Villeneuve, Alain
%T Une remarque sur le lemme de Borel-Cantelli
%J Publications du Département de mathématiques (Lyon)
%D 1974
%P 1-25
%V 11
%N 4
%I Université Claude Bernard - Lyon 1
%U http://archive.numdam.org/item/PDML_1974__11_4_1_0/
%G fr
%F PDML_1974__11_4_1_0
Villeneuve, Alain. Une remarque sur le lemme de Borel-Cantelli. Publications du Département de mathématiques (Lyon), Volume 11 (1974) no. 4, pp. 1-25. http://archive.numdam.org/item/PDML_1974__11_4_1_0/

[1] Banach et Saks, Sur la convergence forte dans les espaces LP, Studia Math. 2 (1930), p. 51-57. | JFM

[2] Blackwell and Freedman, The tail ?-field of a Markov chain and a theorem of Orey, Ann. Math. Statist. 35 (1964), p. 1291-1295. | MR | Zbl

[3] Cramer, Random variables and probability distributions, Cambridge University Press (1970). | JFM | MR | Zbl

[4] Erdos and Renyi, On cantor’s series with convergent k=1 1 qk, Ann. Univ. Sci. Budapest, section Math. 2 (1959), p. 93-109. | MR | Zbl

[5] Fischler, Borel-Cantelli type theorems for mixing sets. Acta. Math. Acad. Sci. Hungar 18 (1967), p. 67-69. | MR | Zbl

[6] Fischler, The strong law of large numbers for indicators of mixing sequences, Acta. Math. Acad. Sci. Hungar 18 (1967), p. 71-81. | MR | Zbl

[7] Fischler, Decomposition and composition of mixing sequences, J. Math. Anal. Appl. 21 (1968), p. 389-395. | MR | Zbl

[8] Renyi, On mixing sequences of sets, Acta. Math. Acad. Sci. Hungar. 9 (1958), p. 215-228. | MR | Zbl

[9] Renyi, On stable sequences of sets, Sankya Indian J. Statis., série A, vol. 25, part. 3 (1963), p. 293-302. | Zbl

[10] Revesz, A generalization of the zero-one law, Ann. Univ. Sci. Budapest sect. Math. 2 (1959), p. 111-113. | MR | Zbl

[11] Sucheston, On mixing and the 0-1 law, J. Math. Anal. Appl. 6 (1963), p. 447-456. | MR | Zbl